# SDR IPXA3579588

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 25,137 hours, 14,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N26012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-CK, RT INBD MAIN FLAP HAS A SMALL PUNCTURE ON THE UPPER SURFACE.  REPAIRED IAW SRM 51-53-01 2R AND 51-70-07-OG.
